zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A convergence theorem based on a hybrid relaxed extragradient method for generalized equilibrium problems and fixed point problems of a finite family of nonexpansive mappings. (English) Zbl 1179.49011
Summary: The purpose of this paper is to consider a new hybrid relaxed extragradient method for finding a common element of the set of solutions of a generalized equilibrium problem, the set of fixed points of a finite family of nonexpansive mappings and the set of solutions of variational inequalities for an inverse-strongly monotone mapping in Hilbert spaces. Then, we prove a strong convergence theorem of the iterative sequence generated by the proposed iterative algorithm under some suitable conditions. Our results extend and improve the recent results of {\it G. Cai} and {\it C. S. Hu} [Nonlinear Anal., Hybrid Syst. 3, No. 4, 395--407 (2009; Zbl 1223.47071)], {\it A. Kangtunyakarn} and {\it S. Suantai} [Nonlinear Anal., Theory Methods Appl. 71, No. 10 (A), 4448--4460 (2009; Zbl 1167.47304)] and {\it S. Thianwan} [Nonlinear Anal., Hybrid Syst. 3, No. 4, 605--614 (2009; Zbl 1219.49008)] and many others.

MSC:
49J40Variational methods including variational inequalities
49M30Other numerical methods in calculus of variations
47H09Mappings defined by “shrinking” properties
WorldCat.org
Full Text: DOI
References:
[1] Ceng, L. C.; Yao, J. C.: Iterative algorithm for grneralized set-valued strong nonlinear mixed variational-like inequalities, J. optim. Theory appl. 124, 725-738 (2005) · Zbl 1067.49007 · doi:10.1007/s10957-004-1182-z
[2] Yao, J. C.; Chadli, O.: Pseudomonotone complementarity problems and variational in- equalities, Handbook of generalized convexity and monotonicity, 501-558 (2005) · Zbl 1106.49020 · doi:10.1007/0-387-23393-8_12
[3] Verma, Ru.: Generalized system for relaxed cocoercive variational inequality and its projection method, J. optim. Theory appl. 21, No. 1, 203-210 (2004) · Zbl 1056.49017 · doi:10.1023/B:JOTA.0000026271.19947.05
[4] Verma, Ru.: General convergence analysis for two--step projection methods and application to variational problems, J. optim. Theory appl. 18, No. 11, 1286-1292 (2005) · Zbl 1099.47054 · doi:10.1016/j.aml.2005.02.026
[5] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[6] Iiduka, H.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings, Nonlinear anal. 61, 341-350 (2005) · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[7] Rockafellar, R. T.: On the maximality of sums of nonlinear monotone operators, Trans. amer. Math. soc. 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.2307/1995660
[8] Cai, G.; Hu, C. S.: A hybrid approximation method for equilibrium and fixed point problems for a family of infinitely nonexpansive mappings and a monotone mapping, Nonlinear anal.: hybrid systems. 3, 395-407 (2009) · Zbl 1223.47071 · doi:10.1016/j.nahs.2009.02.007
[9] Kumam, P.: A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping, Nonlinear anal.: hybrid systems. 2, 1245-1255 (2008) · Zbl 1163.49003 · doi:10.1016/j.nahs.2008.09.017
[10] Kumam, P.: A new hybrid iterative method for solution of equilibrium problems and fixed point problems for an inverse strongly monotone operator and a nonexpansive mapping, J. appl. Math. comput. 29, 263-280 (2009) · Zbl 1220.47102 · doi:10.1007/s12190-008-0129-1
[11] Thianwan, S.: Strong convergence theorems by hybrid methods for a finite family of nonexpansive mappings and inverse-strongly monotone mappings, Nonlinear anal. Hybrid syst. 3, 605-614 (2009) · Zbl 1219.49008 · doi:10.1016/j.nahs.2009.05.004
[12] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming using proximal-like algorithms, Math. program. 78, 29-41 (1997) · Zbl 0890.90150 · doi:10.1007/BF02614504
[13] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student. 63, 123-145 (1994) · Zbl 0888.49007
[14] Moudafi, A.; Théra, M.: Proximal and dynamical approaches to equilibrium problem, Lecture notes in econcmics and mathematical systems 477, 187-201 (1999) · Zbl 0944.65080
[15] Moudafi, A.: Weak convergence theorem for nonexpansive mapping and equilibrium problems, J. nonlinear convex anal. 9, No. 1, 37-43 (2008) · Zbl 1167.47049
[16] Takahashi, S.; Takahashi, W.: Strong convergence theorems for a generalized equilibrium problem and a nonexpansive mappings in a Hilbert space, Nonlinear anal. 69, 1025-1033 (2008) · Zbl 1142.47350 · doi:10.1016/j.na.2008.02.042
[17] Takahashi, W.; Takeuchi, Y.; Kubota, R.: Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 341, 276-286 (2008) · Zbl 1134.47052 · doi:10.1016/j.jmaa.2007.09.062
[18] Atsushiba, S.; Takahashi, W.: Strong convergence theorems for a finite family of nonexpansive mappings and applications, Indian J. Math. 41, No. 3, 435-453 (1999) · Zbl 1055.47514
[19] Takahashi, W.; Shimoji, K.: Convergence theorems for nonexpansive mappings and feasibility problems, Math. comput. Modelling. 32, 1463-1471 (2000) · Zbl 0971.47040 · doi:10.1016/S0895-7177(00)00218-1
[20] Kangtunyakarn, A.; Suantai, S.: A new mapping for finding common solutions of equilibrium problems and fixed point problems of finite family of nonexpansive mappings, Nonlinear anal. 71, 4448-4460 (2009) · Zbl 1167.47304 · doi:10.1016/j.na.2009.03.003
[21] Acedoa, G. L.; Xu, H. K.: Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear anal. 67, 2258-2271 (2007) · Zbl 1133.47050 · doi:10.1016/j.na.2006.08.036
[22] Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 595-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0